# SDR C77A20160428001

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,973 hours, 12,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17068851401
- Part serial: 741
- Condition: Broken
- Location: L2 Door
- Part time: 6,847 hours, 3,968 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE INADVERTENTLY DEPLOYED BY GND PERSONNEL & L2 DOOR FLEX BALL CABLE BROKEN.  R & R L2 DOOR SLIDE & L2 UPPER DOOR LINING.  R & R L2 DOOR FLEX BALL CABLE IAW AMM 52-12-40.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
